PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 67 | 2 | 141-163
Tytuł artykułu

On special values of generalized p-adic hypergeometric functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
67
Numer
2
Strony
141-163
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-04-30
poprawiono
1993-12-31
Twórcy
autor
  • Department of Mathematics, Tsuda College, Kodaira, Tokyo 187, Japan
Bibliografia
  • [1] B. Dwork, p-adic cycles, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 27-115.
  • [2] B. Dwork, On p-adic differential equations IV, Ann. Sci. École Norm. Sup. 6 (1973), 295-315.
  • [3] N. Koblitz, The hypergeometric function with p-adic parameters, in: Proceedings, Queens Number Theory Conference, 1979, Queen's University, 1980, 319-328.
  • [4] N. Koblitz, q-extension of the p-adic Gamma function, Trans. Amer. Math. Soc. 260 (1980), 449-457.
  • [5] N. Koblitz, q-extension of the p-adic Gamma function II, Trans. Amer. Math. Soc. 273 (1982), 111-129.
  • [6] S. Lang, Cyclotomic Fields II, Graduate Texts in Math. 69, Springer, 1980.
  • [7] L. J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, London, 1966.
  • [8] J. Riordan, Combinatorial Identities, Wiley, New York, 1968.
  • [9] P. T. Young, Apéry numbers, Jacobi sums, and special values of generalized p-adic hypergeometric functions, J. Number Theory 41 (1992), 231-255.
  • [10] P. T. Young, On Jacobi sums, multinomial coefficients, and p-adic hypergeometric functions, J. Number Theory, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav67i2p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.